PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 1 | 27-45
Tytuł artykułu

Pre-strongly solid varieties of commutative semigroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Generalized hypersubstitutions are mappings from the set of all fundamental operations into the set of all terms of the same language do not necessarily preserve the arities. Strong hyperidentities are identities which are closed under the generalized hypersubstitutions and a strongly solid variety is a variety which every its identity is a strong hyperidentity. In this paper we give an example of pre-strongly solid varieties of commutative semigroups and determine the least and the greatest pre-strongly solid variety of commutative semigroups.
Twórcy
  • Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
  • Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
Bibliografia
  • [1] K. Denecke, D. Lau, R. Pöschel and D. Schweigert, Hypersubstitutions, Hyperequational Classes and Clones Congruence, Contributions to General Algebras 7 (1991), 97-118.
  • [2] K. Denecke and S.L. Wismath, Hyperidentities and Clones, Gordon and Breach Scientific Publishers 2000.
  • [3] E. Graczyńska and D. Schweigert, Hyperidentities of a given type, Algebra Universalis 27 (1990), 305-18. doi: 10.1007/BF01190711
  • [4] S. Leeratanavalee and K. Denecke, Generalized Hypersubstitutions and Strongly Solid Varieties, p. 135-145 in: General Algebra and Applications, 'Proc. of the 59 th Workshop on General Algebra', '15 th Conference for Young Algebraists Potsdam 2000', Shaker Verlag 2000.
  • [5] S. Leeratanavalee and S. Phatchat, Pre-Strongly Solid and Left-Edge(Right-Edge)-Strongly Solid Varieties of Semigroups, International Journal of Algebra 1 (5) (2007), 205-226.
  • [6] J. Płonka, Proper and Inner Hypersubstitutions of Varieties, p. 106-155 in: General Algebra and Ordered Sets, 'Proc. of the International Conference: Summer School on General Algebra and Ordered Sets 1994', Palacky University Olomouc 1994.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1173
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.